BibTeX record journals/acs/BorlidoS23

download as .bib file

@article{DBLP:journals/acs/BorlidoS23,
  author       = {C{\'{e}}lia Borlido and
                  Anna Laura Suarez},
  title        = {Pervin Spaces and Frith Frames: Bitopological Aspects and Completion},
  journal      = {Appl. Categorical Struct.},
  volume       = {31},
  number       = {5},
  pages        = {43},
  year         = {2023},
  url          = {https://doi.org/10.1007/s10485-023-09749-6},
  doi          = {10.1007/S10485-023-09749-6},
  timestamp    = {Sun, 04 Aug 2024 19:51:35 +0200},
  biburl       = {https://dblp.org/rec/journals/acs/BorlidoS23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics